# SDR AU000730

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Condition: Shorted
- Location: Battery Charger
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) BATTERY LOCKOUT RELAY FAULTY. RELAY TERMINAL SHORT CIRCUITING TOGROUND IN THE RT BATTERY BOX.
